# SDR P5CA0501403

- Difficulty date: August 1, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 79,587 hours, 19,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 300-320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FOUND CRACKS PROPAGATED FROM BLANKET HOLE AT STA 300 AND 320 AND LT NOSE WHEEL WELL VERTICAL BEAM WEB AT WL 160.  REPAIR CARRIED OUT IAW LO-BY714-072 INTERIM WEB REPAIR.  CONTINUE INSPECTION PER SB 747-53A2293.
